I received a Typhoid Booster and Anthrax booster 05 June

Patient : I received a Typhoid Booster and Anthrax booster 05 June 15. Since then my body will not form a solid stool. It usually comes out in a diarrhea form and a lot of times its colored green. Spoke to my physician and he says it's a normal reaction but I'm really wondering how much longer this is going to take.
Symptoms:  Diahrrea. Green and brown
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm writing this post as I need an opinion / help on what to do next as I'm feeling lost. Important notes Symptoms ha...

Q: So about 3 weeks ago I started getting abdominal pain with the severity that it would wake me up at night. It was alm...

Q: I've had pretty badly breakout of canker sores for around 5 years now. And couldn't remember a day when I am free of ...

Q: My husband has a severe case of alcoholic hepatitis. He was in the hospital for three weeks and one week ago he was d...

Q: My mother is 58 years old and she is suffering a lot of pain in her back and legs with numbness, especially the left ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews